# SDR UPS205349

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, FWD COCKPIT EMERGENCY EXIT LIGHT INOP.  RESET EMERGENCY EXIT LIGHT, BATT RECHARGED AND OPS CHECK OF LIGHT GOOD, NO DEFECTS SEEN.
